MAUDE Adverse Event Report: DIGISONICS, INC. DOCTOR'S REVIEW SYSTEM (OBVIEW); PICTURE ARCHIVING AND COMMUNICATION SYSTEM

DIGISONICS, INC. DOCTOR'S REVIEW SYSTEM (OBVIEW); PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Model Number OB-VIEW 4.8.2 - 4.8.3
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
When the ga (gestational age) by lmp (last menstrual cycle) is selected but the ga by sonographic is significantly discordant to that, it causes a discordance in the fw% (fetal weight percentile) because the fw itself is always based on sonographic measurements, but the fw% compares the fw to the normal range for the selected ga.

Brand Name
DOCTOR'S REVIEW SYSTEM (OBVIEW)
Common Device Name
PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Manufacturer (Section D)
DIGISONICS, INC.
305 church at n hills st. 6th
north hills NC 27609
Manufacturer (Section G)
DIGISONICS, INC.
305 church at n hills st. 6th
north hills NC 27609
Manufacturer Contact
ashley brown
305 church at n hills st. 6th floor
north hills, NC 27609
8282924758
MDR Report Key17201748
Report Number1626313-2023-00001
Device Sequence Number12147605
Product Code LLZ
UDI-Device Identifier00857050006014
UDI-Public00857050006014
Combination Product (Y/N)N
PMA/510(K) Number
K970402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOB-VIEW 4.8.2 - 4.8.3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown